# SDR CHQA200800083

- Difficulty date: April 21, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 11,780 hours, 10,144 cycles
- Engine: Allsn AE3007A
- Engine time: 18,174 hours, 14,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 21653
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,734 hours, 13,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE.  THE EMERGENCY LIGHT BATTERY ABOVE ROW 15 WAS REPLACED AND THE EMERGENCY LIGHTING SYSTEM OPERATED NORMALLY.
